# SDR USAASB01044

- Difficulty date: February 9, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207375
- Condition: Obstructed
- Location: Pressure Sys
- Part time: 40,122 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2850 - ON CLIMB-OUT FROM PBI, EN ROUTE TO BOS, THE AIRCRAFT WOULD NOT PRESSURIZE.  DECISION WAS MADE TO DIVERT TO TPA.  WHEN AIRCRAFT HIT THE GROUND AND LANDED AT TPA, AIRCRAFT PRESSURIZED NORMALLY.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND INSULATION IN THE RIGHT UPPER SAFETY RELIEF VALVE.  REMOVED AND REPLACED VALVE AS PRECAUTIONARY PER MM 21-32-22.  OPS CHECK GOOD.  (M)
